# SDR 20000411AP003

- Difficulty date: December 20, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 883200312
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROW 16 PALLET.  REPLACED BATTERY AND RECEIVER, LIGHTS OPERATED NORMALLY.  (M)
